Alert archive / Massachusetts / Frost Advisories in 2015
Frost Advisory 3, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this frost advisory at May 14, 2015, 7:02 AM EDT for Franklin County, Hampshire County, Massachusetts. It took effect at May 15, 2015, 2:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 14, 2015, 7:02 AM EDT (11:02 UTC)
- In effect from
- May 15, 2015, 2:00 AM EDT
- Expired
- May 15, 2015, 7:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Boston/Norton, MA
Counties Franklin County, MA, Hampshire County, MA
The radar
The Albany radar (KENX), 119 km from the middle of the area, began a volume at 11:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 11.0 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2153 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
605 WWUS71 KBOX 141102 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 702 AM EDT THU MAY 14 2015 MAZ002-003-008-010-141915- /O.EXP.KBOX.FR.Y.0002.000000T0000Z-150514T1100Z/ /O.NEW.KBOX.FR.Y.0003.150515T0600Z-150515T1100Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- EASTERN HAMPSHIRE MA- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... CHESTERFIELD...AMHERST...NORTHAMPTON 702 AM EDT THU MAY 14 2015 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY. * LOCATION...NORTHWESTERN MASSACHUSETTS. * TEMPERATURES...IN THE MID 30S. * TIMING...EARLY FRIDAY MORNING. * IMPACTS...AREAS OF FROST MAY DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MAZ004-005-011-013-017-018-026-141215- /O.EXP.KBOX.FR.Y.0002.000000T0000Z-150514T1100Z/ NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-EASTERN HAMPDEN MA- WESTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- NORTHERN MIDDLESEX MA- INCLUDING THE CITIES OF...BARRE...FITCHBURG...FRAMINGHAM... LOWELL...SPRINGFIELD...FOXBORO...NORWOOD...TAUNTON...BROCKTON... AYER 702 AM EDT THU MAY 14 2015 ...FROST ADVISORY HAS EXPIRED... TEMPERATURES HAVE INCREASED TO ABOVE 36 DEGREES THIS MORNING. SO HAVE ALLOWED THE FROST ADVISORY TO EXPIRE. $$ RLG FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
3 follow-up statements
493 WWUS71 KBOX 141932 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 332 PM EDT THU MAY 14 2015 MAZ002-003-008-010-150345- /O.CON.KBOX.FR.Y.0003.150515T0600Z-150515T1100Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- EASTERN HAMPSHIRE MA- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... CHESTERFIELD...AMHERST...NORTHAMPTON 332 PM EDT THU MAY 14 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY... * LOCATION...NORTHWESTERN MASSACHUSETTS. * TEMPERATURES...IN THE MID-30S. * TIMING...EARLY FRIDAY MORNING. * IMPACTS...AREAS OF FROST MAY DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
058 WWUS71 KBOX 150545 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 145 AM EDT FRI MAY 15 2015 MAZ002-003-008-010-151100- /O.CON.KBOX.FR.Y.0003.150515T0600Z-150515T1100Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- EASTERN HAMPSHIRE MA- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... CHESTERFIELD...AMHERST...NORTHAMPTON 145 AM EDT FRI MAY 15 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... * LOCATION...NORTHWESTERN MASSACHUSETTS. * TEMPERATURES...IN THE MID 30S. * TIMING...EARLY THIS MORNING. * IMPACTS...AREAS OF FROST MAY DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ RLG FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
688 WWUS71 KBOX 151102 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 702 AM EDT FRI MAY 15 2015 MAZ002-003-008-010-151215- /O.EXP.KBOX.FR.Y.0003.000000T0000Z-150515T1100Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- EASTERN HAMPSHIRE MA- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... CHESTERFIELD...AMHERST...NORTHAMPTON 702 AM EDT FRI MAY 15 2015 ...FROST ADVISORY HAS EXPIRED... $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at May 14, 6:47 AM EDT, 15 minutes earlier.
Area forecast discussion, May 14, 6:47 AM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
647 AM EDT THU MAY 14 2015
.SYNOPSIS...
LARGE HIGH PRESSURE WILL BUILD ACROSS THE EASTERN U.S. WITH DRIER
WEATHER THROUGH THE REMAINDER OF THIS WEEK. AN UPPER LEVEL
DISTURBANCE WILL BRING SHOWERS TO THE REGION FRIDAY NIGHT AND
SATURDAY. A BACK DOOR COLD FRONT USHERS IN COOLER AIR SUNDAY
THROUGH THE BEGINNING OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
645 AM UPDATE...MADE MINOR ADJUSTMENTS TO THE TEMPERATURES TO
ACCOUNT FOR LATEST TRENDS. WILL ALLOW CURRENT FROST ADVISORY TO
EXPIRE AT 7 AM AS TEMPERATURES ARE ON THEIR WAY BACK UP.
HOWEVER...A NEW FROST ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
MASSACHUSETTS FOR TONIGHT.
HIGH PRES IN CONTROL WILL LEAD TO SUNNY SKIES AND LIGHT WINDS.
AFTER A CHILLY START TO THE DAY TEMPS WILL MODERATE TO NEAR
SEASONABLE NORMALS. SOUNDINGS SHOW MIXING TO 800 MB SO MAXES WILL
EXCEED WHAT 850 MB TEMPS WOULD SUGGEST...WITH UPPER 60S TO LOWER
70S. HOWEVER...SEABREEZES QUITE LIKELY TODAY WHICH WILL KEEP TEMPS
COOLER ALONG THE COAST. COOLER TEMPS ALSO OVER HIGHER TERRAIN.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
TONIGHT...
ANOTHER GOOD RADIATIONAL COOLING NIGHT WITH LIGHT WINDS AND CLEAR
SKIES AS HIGH PRES REMAINS IN CONTROL. MINS WILL LIKELY DROP INTO
THE MID/UPPER 30S WITH PATCHY FROST IN THE NORMALLY COLDER
LOCATIONS IN W MA AND INTERIOR E MA AND FROST ADVISORIES MAY BE
NEEDED AGAIN. ELSEWHERE LOWS WILL BE MOSTLY IN THE 40S.
FRIDAY...
HIGH PRES WILL BE S OF NEW ENG WITH DEVELOPING SW FLOW BRINGING
MILDER AIR TO SNE. 850 MB TEMPS WARMING TO 7-8C WHICH TRANSLATES
TO HIGHS IN THE LOW TO MID 70S...BUT COOLER ALONG THE COAST WHERE
SEABREEZES LIKELY AGAIN. SUNSHINE WILL GIVE WAY TO INCREASING HIGH
CLOUDS IN THE AFTERNOON.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
HIGHLIGHTS...
* RAIN LATE FRI INTO THE WEEKEND WITH SHORTWAVE
* BACK DOOR COLD FRONT WILL BRING COOLER TEMPERATURES SUN AND MON
* COLD FRONT MAY BRING ANOTHER ROUND OF SHOWERS TOWARDS MIDWEEK
MODELS ARE IN DECENT AGREEMENT THROUGH THE LONG TERM PERIOD. AS WE
MOVE INTO THE WEEKEND SHORTWAVE WILL MOVE THROUGH SOUTHERN NEW
ENGLAND BRINGING RAIN SHOWERS TO THE REGION. AN UPPER LEVEL RIDGE
THEN BUILDS OVER THE REGION AND A BACK DOOR COLD FRONT WILL MOVE
INTO SOUTHERN NEW ENGLAND SUNDAY. THE EXACT TIMING AND
SOUTHWESTWARD EXTENT OF THE FRONT IS IN QUESTION WITH THE ECMWF
BRINGING IT MUCH FARTHER SOUTHWEST THAN THE GFS. THIS WILL MAKE A
BIG DIFFERENCE IN HIGH TEMPERATURES. BEYOND THE BACK DOOR COLD
FRONT...THERE ARE TIMING DISCREPANCIES AMONGST THE MODELS.
FRIDAY NIGHT AND SATURDAY...THIS PERIOD LOOKS TO HAVE SOME RAIN
SHOWERS AS A SHORTWAVE DISTURBANCE MOVES OVER SOUTHERN NEW ENGLAND.
THERE IS SOME MODEST INSTABILITY DURING THIS TIME FRAME AS INDICATED
BY K INDICES ABOVE 30 AND NEGATIVE SHOWALTER INDICES. THIS COULD
RESULT IN SOME ISOLATED THUNDER WITH THESE SHOWERS.
SUNDAY...A BACK DOOR COLD FRONT WILL PUSH INTO SOUTHERN NEW
ENGLAND...BRINGING AN END TO THE RAIN SHOWERS. AS MENTIONED
ABOVE...THE WESTWARD EXTENT OF THIS FRONT DEPENDS ON THE MODEL
MAKING TEMPERATURE FORECASTS DIFFICULT. EXPECT SUNDAY TO BE A DRY
DAY WITH CHILLY NORTHEAST WINDS ALONG THE EAST COAST AND
PARTICULARLY ACROSS NORTHEASTERN MASSACHUSETTS. TEMPERATURE
FORECAST IS LOW CONFIDENCE...PARTICULARLY ACROSS EASTERN MASS AND
RHODE ISLAND.
MONDAY THROUGH WEDNESDAY...THERE ARE TIMING DISCREPANCIES AMONGST
THE MODELS BUT THE OVERALL PATTERN IS SIMILAR BETWEEN THE SOLUTIONS.
THE UPPER RIDGE OVER NEW ENGLAND WILL WEAKEN AND GRADUALLY MOVE
OFFSHORE LATE MONDAY INTO TUESDAY. THEN LOW PRESSURE MOVING THROUGH
QUEBEC WILL BRING A COLD FRONT THROUGH SOUTHERN NEW ENGLAND
TUESDAY OR WEDNESDAY ALLOWING FOR ANOTHER CHANCE OF SHOWERS.
TEMPERATURES WILL BE RIGHT AROUND NORMAL DURING THIS TIME FRAME.
&&
.AVIATION /12Z THURSDAY THROUGH MONDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
TODAY THROUGH FRIDAY...HIGH CONFIDENCE. VFR. SEABREEZES BEGINNING
15-17Z TODAY AND AGAIN FRIDAY.
KBOS TAF...HIGH CONFIDENCE IN TAF.
KBDL TAF...HIGH CONFIDENCE IN TAF.
OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...
FRIDAY NIGHT THROUGH SATURDAY...MODERATE CONFIDENCE. MAINLY VFR.
PERIODS OF MVFR/IFR IN SCATTERED SHOWERS AND FOG.
SUNDAY...MODERATE CONFIDENCE. MAINLY VFR. LOW PROBABILITY OF MVFR
CONDITIONS BEHIND BACK DOOR COLD FRONT.
MONDAY...HIGH CONFIDENCE. VFR.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /THROUGH FRIDAY/...HIGH CONFIDENCE.
TODAY THROUGH FRIDAY...HIGH PRES WILL BRING QUIET BOATING
WEATHER WITH LIGHT WINDS AND SEAS AND GOOD VSBYS. WINDS WILL
BECOME ONSHORE 10-15 KTS OVER NEARSHORE WATERS TODAY AND AGAIN FRI
AS SEABREEZES DEVELOP.
OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...
FRIDAY NIGHT AND SATURDAY...LOW CONFIDENCE. WHILE CONDITIONS ARE
CURRENTLY EXPECTED TO REMAIN BELOW SMALL CRAFT CRITERIA...WINDS AND
SEAS WILL BE INCREASING AS A COLD FRONT APPROACHES THE WATERS. 5
FOOT SEAS IN PARTICULAR ARE NOT OUT OF THE QUESTION FOR THE OUTER
WATERS.
SUNDAY AND MONDAY...MAINLY QUIET BOATING WEATHER AS HIGH PRESSURE
BUILDS SOUTH OVER THE WATERS. NORTHEASTERLY WINDS SUNDAY WILL
GRADUALLY BECOME LIGHT AND VARIABLE.
&&
.FIRE WEATHER...
TODAY AND FRIDAY...DRY WEATHER CONDITIONS WILL CONTINUE WITH
MINIMUM RH VALUES AWAY FROM THE IMMEDIATE COAST DROPPING TO UPPER
TEENS TO 20S TODAY AND 20-30 PERCENT FRIDAY. SINCE HIGH PRESSURE
WILL BE OVERHEAD...WINDS WILL BE LIGHT WITH SPEEDS LESS THAN 15
MPH.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...FROST ADVISORY UNTIL 7 AM EDT THIS MORNING FOR MAZ002>005-008-
010-011-013-017-018-026.
RI...NONE.
MARINE...NONE.
&&
SYNOPSIS...KJC/RLG
NEAR TERM...KJC/RLG
SHORT TERM...KJC
LONG TERM...RLG
AVIATION...KJC/RLG
MARINE...KJC/RLG
FIRE WEATHER...Hazardous weather outlook, May 14, 3:45 AM EDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 345 AM EDT THU MAY 14 2015 MAZ002>005-008-010-011-013-017-018-026-150745- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN HAMPSHIRE MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-WESTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA- 345 AM EDT THU MAY 14 2015 ...FROST ADVISORY IN EFFECT UNTIL 7 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS... EASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS AND WESTERN MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ002>004-MAZ006-007-009-012-014>016-019>024-RIZ001>008-150745- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN ESSEX MA-EASTERN ESSEX MA- WESTERN HAMPDEN MA-SOUTHERN WORCESTER MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA-NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI- WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI- BLOCK ISLAND RI- 345 AM EDT THU MAY 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS... SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...AND RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-150745- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 345 AM EDT THU MAY 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RLG FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
Nearby
Frost Advisories in Massachusetts, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.